# SDR AALA20110823TUL16

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 29,896 hours, 12,618 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED RIGHT ENGINE OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LOWER FAN FIRE WARNING AND CORE LEFT AND RIGHT FIRE WARNING / DETECTORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
